# SDR CA160316001

- Difficulty date: March 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stator
- Part number: 3055642CL
- Condition: Damaged
- Location: Engine
- Part time: 4,180 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED A DENT ON THE T/E OF AN LP BLADE AIRFOIL.  DUE TO THE TIME ACCUMULATED BY THE HOT SECTION SINCE O/H,  THE OPERATOR ELECTED TO PERFORM AN HSI AT THIS VISIT. THE OPERATOR ALSO ELECTED TO DISASSEMBLE THE RGB IN ORDER TO REPAIR THE PROP SHAFT OIL SEAL RUNNER.
